# SDR SWAA051458

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 53,956 hours, 49,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6936642
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 178 BLKHD, RBL 31, WL 208.  REMOVED AND REPLACED SHEAR TIE PER SRM.
